Table of Contents
International Scholarly Research Notices
Volume 2014 (2014), Article ID 143512, 5 pages
http://dx.doi.org/10.1155/2014/143512
Research Article

On the Application of Homotopy Perturbation Method for Solving Systems of Linear Equations

1Department of Applied Mathematics, Islamic Azad University, Tonekabon Branch, Tonekabon, Iran
2Mechanical Engineering Department, Engineering Faculty of Bu-Ali Sina University, Hamedan, Iran

Received 29 June 2014; Revised 9 October 2014; Accepted 13 October 2014; Published 16 November 2014

Academic Editor: José A. Ferreira

Copyright © 2014 S. A. Edalatpanah and M. M. Rashidi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The application of homotopy perturbation method (HPM) for solving systems of linear equations is further discussed and focused on a method for choosing an auxiliary matrix to improve the rate of convergence. Moreover, solving of convection-diffusion equations has been developed by HPM and the convergence properties of the proposed method have been analyzed in detail; the obtained results are compared with some other methods in the frame of HPM. Numerical experiment shows a good improvement on the convergence rate and the efficiency of this method.